# SDR DALA2016053104301

- Difficulty date: May 27, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 62,855 hours, 11,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED FWD EDGE OF C-1 DOOR BETWEEN DOOR CUT-OUT AND ALT STATIC PORT.  REPAIRED AREA IAW SRM 53-00-01.
